21-12-2010 04:14 PM
This is very spooky. I have exactly the same problem, in the same place and have also had it for about 4 weeks. I hadn't connected it to herceptin. My last treatment(no.18)is due next week. I guess I'll hope it goes away after the treatment stops along with the rubbish nails and sore joints.
I actually wondered if it could be due to skin mets as they are quite common with the type of cancer I had but Onc had a look at my last clinic last week and he says no.
Come back and let us know if you find out what it is. Mine is def worse at night so might be a reaction to soap powder in my sheets. (I tuck them under my neck when I'm sleeping)
20-12-2010 12:01 PM
Hi everyone, i am very lucky so far, i have had secondary breast cancer on lung and for last three years now only having herceptin and really well. I just wondered if anyone else on herceptin has had itchy skin? i went to Dr and was given cream and anti histomine tablets for itchy shoulder blades but hasnt made much difference. Only had this itchy skin about 4wks? Dr said it wouldnt be connected to herceptin
Living with Secondary Breast Cancer has been designed to give you the opportunity to meet other people living with a secondary diagnosis and get relevant information and support.Find out more here